# SDR MASA2014032631035

- Difficulty date: March 26, 2014
- Submitted: March 29, 2014
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 24,754 hours, 20,286 cycles
- System (JASC): 3160 · Central Display
- Part: Ecu
- Condition: Failed
- Location: Proximity System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DECLARED AN EMERGENCY AND RETURNED TO THE FIELD FOR A PROXIMITY SYSTEM CAUTION MESSAGE ON EICAS.   THE ACFT LANDED NORMALLY.  MAINTENANCE REPLACED THE PROXIMITY SYSTEM ELECTRONIC CONTROL UNIT AND PERFORMED A SYSTEMS CHECK FLIGHT.  THE ACFT WAS THEN RETURNED TO SERVICE.
